# SDR AWXA200601728

- Difficulty date: September 19, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Part time: 51,555 hours, 30,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - NUMEROUS CONNECTORS AND SPLICES DAMAGED ON EMERGENCY ESCAPE PATH WIRING HARNESS (TABLE INSPECTION).  REMOVED AND REPLACED SOCKETS ON NUMEROUS CONNECTORS AND REPAIRED SPLICES ON EMERGENCY ESCAPE PATH WIRING HARNESS IAW BSWPM 20-42 -01 STEP 1-3 AND 20-30-12 STEP 7F, OPS CHECKED GOOD ON AWA T/C A1C33006 SEQ 281.
